Group photo
Author:
KELLIFROMKANSAS's Photo KELLIFROMKANSAS Posts: 70
9/19/18 2:11 P

My SparkPage
Send Private Message
Reply
I have the withdrawal symptoms in the past. It just makes me mad that I followed the doctors directions and she didnít warn me what to look out for. I have a hard time trusting doctors and the way they handled things really made me mad. Itís like they made this big mess and wanted to blame it on mental issues. Thanks for the advice.

"Learn from yesterday, live for today, hope for tomorrow. The important thing is not to stop questioning." -- Albert Einstein


 current weight: 206.0 
210
202.5
195
187.5
180
LARISSA238's Photo LARISSA238 SparkPoints: (88,286)
Fitness Minutes: (90,080)
Posts: 8,945
9/19/18 1:56 P

My SparkPage
Send Private Message
Reply
If you're having withdrawal symptoms, go to the doctor if you can. I don't know much about Lyrica, if it's a pill or capsule. When I would get withdrawals, I would just get through it, but they wouldn't be life-threatening. If I were you, I would get some samples of the meds to try and taper off slower. If it's 100 mg, for example, and they give you 25 mg pills, take 125, then the 100's, then 75, etc. I know a woman who took 2 years to taper off of 2 mg of Klonopin, but it took me 2 months to taper off of 4 mg. Everybody's body is different. So trust your body. If it's saying you are going too fast, talk to a doctor about going slower. I'm not a doctor, by the way, so take this with a grain of salt, but this is just my own personal experience.

~Rissa, AKA Diane

5% Challenge, Cloverleafs Fall, Summer, Winter, Spring 2018 Challenge Leader
5% Challenge, Cloverleafs Fall, Summer, Spring, Winter 2017 Challenge Leader
5% Challenge, Cloverleafs Fall 2016, Member.
Pacific Time Zone

Co-Leader of the Living With Bipolar Team!

"Learning to Love Yourself is the Greatest Love of All" ~Whitney Houston


 current weight: 174.8 
191.7
187.475
183.25
179.025
174.8
BLAULKEIM's Photo BLAULKEIM SparkPoints: (495,531)
Fitness Minutes: (218,922)
Posts: 5,802
9/19/18 1:31 P

My SparkPage
Send Private Message
Reply
i would do wharever i could do to relax, a bath or reading or something that gives you pleasure, then speak with a new doctor that you mesh with and go from there. this is only my advise i can give, but try hard to relax. i really hope things change for you..



my best to you,
suzi

happy day all, enjoy the day. be the best you can be.
suzi


 current weight: 124.4 
195
177.35
159.7
142.05
124.4
KELLIFROMKANSAS's Photo KELLIFROMKANSAS Posts: 70
9/19/18 12:43 P

My SparkPage
Send Private Message
Reply
I am seeing a new physician fresh out of school. I started seeing her a year ago when my fibromyalgia symptoms started and she ran some test and blamed it on my bipolar meds. I kept on having the symptoms but didn't want to give up meds so I went on.

Finally after a very bad day I found out people with fibromyalgia tend to have anxiety and depression which I had. I made an appointment with this doctor and she put me on Lyrica.
I would take it and it would stop working and she would increase the dose. This went on until I was taking the maximum dose. She then got me to see a specialist in November because she said she knew nothing about fibromyalgia!

I had done research on Lyrica when I was first taking it but didn't look up the withdraw symptoms. I had gained 28 lbs while on Lyrica and went in Friday to be taken off of it because it wasn't doing any good. She told me to take 300 mg 2 days then 150 mg 2 days and then I was off it. She made light of it.

Well I started having symptoms so bad my husband stayed home from work these last two days. I will copy and paste the symptoms so you will see why I am writing.

Signs and symptoms of withdrawal can include: 1,2,3,4

Headaches.
Anxiety.
Confusion.
Agitation.
Sweating.
Rapid heartbeat or palpitations.
Seizures.
Difficulty falling or staying asleep.
Cravings for Lyrica.
Behavioral changes.
Mood changes.
Depression.
Suicidal thoughts or behavior.
Nausea.
Diarrhea.
Complications
Lyrica withdrawal symptoms can cause complicationsósome of which can be life-threatening.

Dehydration. Diarrhea, nausea, vomiting, and increased sweating can lead to dehydration or electrolyte imbalance.
Heart problems. Rapid heartbeat or palpitations can lead to cardiac issues that can become life-threatening.
Seizures. Since Lyrica can be used to manage seizures, abruptly stopping the medication can lead to a recurrence of seizures, which can be fatal.
Overdose. Similar to other drugs, rapidly stopping use of Lyrica can lead to strong cravings and relapse, which can increase the likelihood of overdose.
Suicidal thoughts. In addition, depression and suicidal thoughts or behavior are common psychological withdrawal symptoms that can be dangerous.4 Moreover, feelings of anxiety and depression increase the chances of relapse and overdose.

I called yesterday and said I was having severe withdrawal symptoms. The nurse said go to the er and I told her they couldn't do anything for me but charge me a big bill then she said to go to the mental health center. I tried to reason with her that this wasn't my mental health it was because of the Lyrica.

I was getting so confused and upset after numerous calls that I put my husband in charge. They wanted to see me that afternoon to explain what was going on. I got mad and said I knew what was going on. I got it the appointment canceled and they had some sample of meds to help me come off of it.

I've talked to my great psychiatrist about this and she says most general physicians like to blame mental health on things. I have major trust issues now. The doctor wouldn't even get on the phone her nurse did and she one time said don't do anything crazy. I am upset and hurt. I do need to see a doctor because I get ear infections that have to be treated by a doctor. All the doctors here aren't taking new patients or if they are then you have to wait 2 weeks to see them. Its a long drive to see someone else.

The last time I was at the doctor I told the nurse that I got anxiety going to the pharmacy and she said go through the drive thru and I told her I did. I really think they don't have a clue. Any advice would be greatly appreciated.

Thank You!

"Learn from yesterday, live for today, hope for tomorrow. The important thing is not to stop questioning." -- Albert Einstein


 current weight: 206.0 
210
202.5
195
187.5
180
Page: 1 of (1)  

Report Innappropriate Post

Other Living with Bipolar Disorder Health Resources Posts

Topics:
Last Post:
9/22/2018 8:00:46 AM
9/22/2018 5:55:02 AM
8/18/2018 12:27:20 PM
9/5/2018 4:00:14 PM
9/29/2018 6:44:46 PM



Thread URL: https://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=753x1831x70107411

Review our Community Guidelines